MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00566491
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit push method was used during a percutaneous endoscopic gastrostomy placement procedure on (b)(6) 2022.During the procedure, when peg tube was being deployed over a guidewire, it separated into two pieces.It was reported that a gastroscope was utilized to retrieved the detached portion.The procedure was completed with a new endovive 20fr peg tube.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
This event was reported to the fda via a voluntary medwatch report.The report number is (b)(4).Device code: (b)(4).Impact code: (b)(4).Impact code: (b)4).The device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Block e4: this event was reported to the fda via a voluntary medwatch report.The report number is mw5106977.Block h6 (device codes): device code a0501 captures the reportable event of peg tube detached.Block h6 (impact codes) impact code f2301 captures the reportable event of additional device required.Impact code f23 captures the reportable event of unexpected medical intervention.Block h10: an endovive safety peg tube was returned.No defects were noted, the tubing was intact when it arrived.Visual assessment was performed on the joint where the peg tube meets the rigid tubing.No damage or defect was noted.Gentle pressure was applied to the joint by grasping the peg tube and rigid tubing in each hand and pulling them apart, but the peg tube would not detach from the joint.Therefore, the reported event of peg detached was not confirmed.Based on the condition of the returned device, engineers determined that product analysis was unable to find any defect with the returned device.Boston scientific has determined the most probable cause of this complaint is no problem detected.The correct complaint device was returned.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.
 
Event or Problem Description

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside dr
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13776488
Report Number3005099803-2022-01364
Device Sequence Number19766499
Product Code KNT
UDI-Device Identifier08714729802655
UDI-Public08714729802655
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberM00566491
Device Catalogue Number57700
Device Lot Number0028109011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown